# SDR UALA2011112106405

- Difficulty date: November 18, 2011
- Submitted: December 12, 2011
- Operation: Air carrier
- Aircraft: N655UA
- Make and model: Boeing 767322
- Aircraft serial: 25393
- Aircraft time: 81,067 hours, 13,056 cycles
- Engine: Pwa PW4060
- System (JASC): 2840 · Fuel Indicating System
- Part: Pressure Switch
- Condition: Faulty
- Location: Fuel System
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LOW PRESS LT ON RT FWD FUEL PUMP NOT ON WITH SWITCH IN OFF POSITION.  LT TESTS GOOD ON IND LT.  REPLACED AFT RT FUEL PRESSURE SWITCH PER MM.
